# SDR TRBA20120522006

- Difficulty date: May 22, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Aircraft time: 28,926 hours, 4,815 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE LT WING BETWEEN RIBS 4 AND 5 WATER DRAIN VALVE CUTOUT WITH CORROSION.  PERFORM PERMANENT REPAIR IAW PART B OF EO E2-5700-488 AT PRIOR TO THE NEXT SCHEDULE C CHECK.  TEMPORARY DISPOSITION FOR CORROSION DAMAGE TO THE LOWER LT WING BETWEEN RIB 4 & 5  WATER DRAIN CUTOUT E2-5700-488. THE ACFT WAS RETURNED TO SERVICE.
